# SDR P5CA2023011000001

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 603,301 hours, 6,823 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Selector
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: L, S
- Precautionary procedure: O

## Discrepancy

CAPT OXYGEN MASK EMERGENCY TEST SELECTOR IS LOOSE( PERFORMED MASK AND DEMAND REGULATOR INSPECTION IAW AMM 35-11-18-210-801. OPS CHK NORMAL )
